MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 620MM
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report of an electrical remote controlled tubing clamp (erc) that is not fully occluding.The issue occurred during procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
The affected erc was returned to livanova for evaluation.Upon receipt, the device underwent servicing activities, including cleaning, disinfection, functional testing, and overall performance verification.During these activities, the reported issue could not be reproduced.Functional test run was completed successfully.Review of the device service history indicated that the unit was manufactured in 2019 and that a similar event had been reported in 2023.No adverse trend has been identified for this failure mode.Given that the event could not be confirmed during product analysis, it cannot be excluded that the reported incomplete occlusion may have been caused by external factors.Specifically, residues of dried fluids on the shafts or the presence of foreign particles, potentially resulting from improper cleaning prior to use, may have interfered with proper clamp closure.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23836166
Report Number9611109-2025-90608
Device Sequence Number14710422
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number620MM
Device Catalogue Number60-05-65
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown